Article (Scientific journals)
Abelian varieties over number fields, tame ramification and big Galois image
ARIAS DE REYNA DOMINGUEZ, Sara; Kappen, Christian
2013In Mathematical Research Letters, 20 (01), p. 1-17
Peer reviewed
 

Files


Full Text
1204.5441.pdf
Author preprint (218.73 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Abstract :
[en] Given a natural number n ≥ 1 and a number field K, we show the existence of an integer l_0 such that for any prime number l ≥ l_0 , there exists a finite extension F/K, unramified in all places above l, together with a principally polarized abelian variety A of dimension n over F such that the resulting l-torsion representation ρ_{A,l} : G_F → GSp(A[l]) is surjective and everywhere tamely ramified. In particular, we realize GSp_{2n}(F_l) as the Galois group of a finite tame extension of number fields F' /F such that F is unramified above l.
Disciplines :
Mathematics
Author, co-author :
ARIAS DE REYNA DOMINGUEZ, Sara ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Kappen, Christian;  Institut für Experimentelle Mathematik, University of Duisburg-Essen
Language :
English
Title :
Abelian varieties over number fields, tame ramification and big Galois image
Publication date :
2013
Journal title :
Mathematical Research Letters
ISSN :
1073-2780
Publisher :
International Press of Boston, Inc.
Volume :
20
Issue :
01
Pages :
1-17
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 10 December 2013

Statistics


Number of views
46 (0 by Unilu)
Number of downloads
115 (0 by Unilu)

Scopus citations®
 
4
Scopus citations®
without self-citations
2

Bibliography


Similar publications



Contact ORBilu